| Model Number |
67012600 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18123927 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
Event or Problem Description
As reported, a hair was found in the inner package of 6f.070 extra back-up right ca 100cm vista brite tip guiding catheter when it was delivered to the hospital.Therefore, making it unusable.There was no reported patient injury.The device will be returned for evaluation.
Additional Manufacturer Narrative
This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
Additional Manufacturer Narrative
As reported, a hair was found in the inner package of 6f.070 extra back-up right ca 100cm vista brite tip guiding catheter when it was delivered to the hospital.Therefore, making it unusable.There was no reported patient injury.The device will be returned for evaluation.The device was returned for analysis.A unit of ¿6f.070 xb rca 100cm¿ was received for analysis inside its sterile package.The device was unpacked and was placed at one metallic tray to be inspected and it was found what appears to be a hair.A thorough inspection was performed observing that the unit does not present any damages or anomalies.A ftir was performed to the foreign material found.The contaminant found inside the packaging of the finished product appeared to be suspected hair on which infrared analysis was performed.Taking into account the shape of the contaminant and the biological composition obtained by infrared analysis, it is confirmed that this contaminant is a hair.A product history record (phr) review of lot 18123927 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported event of ¿packaging/pouch/box ¿ foreign material - in sterile package¿ was confirmed during analysis of the returned device.As the exact cause of the event could not conclusively be determined the event was escalated per the risk management process and a risk assessment has been opened to further investigate the issue.
Event or Problem Description